# SDR AALA20050180

- Difficulty date: March 9, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rivet
- Part number: 4920750U1
- Condition: Sheared
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNA - AIRCRAFT WOULD NOT TAXI FORWARD AFTER PUSHOUT.  LEFT HAND BRAKES LOCKED.  FOUND RIVET SHEARED ON LEFT HAND BRAKE PAW ASSEMBLY ON CAPTAINS LEFT HAND BRAKE PEDAL LINKAGE. REPLACED RIVET ON LEFT HAND BRAKE PAW ASSEMBLY ON CAPTAINS LEFT HAND BRAKE PEDAL LINKAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPP. CLOSED)
